Open Access
Translator Disclaimer
2011 Factorization of Generalized Lamé and Heun's Differential Equations
M. N. Hounkonnou , A. Ronveaux
Commun. Math. Anal. 11(1): 121-136 (2011).

Abstract

This paper addresses new results on the factorization of the General Heun's operator, extending the investigations performed in previous works [ Applied Mathematics and Computation 141 (2003), 177-184 and 189 (2007), 816-820]. Both generalized $k-$Lamé and $k-$Heun's second order differential equations are considered.

Citation

Download Citation

M. N. Hounkonnou . A. Ronveaux . "Factorization of Generalized Lamé and Heun's Differential Equations." Commun. Math. Anal. 11 (1) 121 - 136, 2011.

Information

Published: 2011
First available in Project Euclid: 22 December 2010

zbMATH: 1209.34008
MathSciNet: MR2753683

Subjects:
Primary: 4A05
Secondary: 34A30

Keywords: factorization , Fuchsian differential's equations , Heun's differential equation , Lamé's differential equation

Rights: Copyright © 2011 Mathematical Research Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.11 • No. 1 • 2011
Back to Top